USP Electronic Research Repository

Asymptotic distribution of Cramer-von Mises statistics for ARCH process

Chandra, Ajay S. and Rao, Dinesh K. and Lee, Sangyeol (2006) Asymptotic distribution of Cramer-von Mises statistics for ARCH process. Journal of Statistical Theory and Applications, 4 (2). pp. 201-225. ISSN 1538-7887

[img] PDF
Download (295Kb)
    Item Type: Journal Article
    Subjects: H Social Sciences > HA Statistics
    Divisions: Faculty of Science, Technology and Environment (FSTE) > School of Computing, Information and Mathematical Sciences
    Depositing User: Fulori Nainoca
    Date Deposited: 18 Mar 2015 12:52
    Last Modified: 26 Mar 2015 11:40
    URI: http://repository.usp.ac.fj/id/eprint/8136
    UNSPECIFIED

    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...